# SDR SWAA2021081899072

- Difficulty date: July 9, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CUSTOMER REQUEST*** AFT CARGO COMPARTMENT ; AFT BULKHEAD STA 947.5 LOWER FITTING (P/N 149A8113U6) CRACKED LBL18 / REMOVED DAMAGED FITTING AND INSTALLED NEW FITTING ON AFT CARGO COMP; AFT BULKHEAD; STA: 947.5; LBL-18; PER REF B737 SRM 51-40-02-0G-0
